Alert archive / Illinois / Flash Flood Warnings in 2008
Flash Flood Warning 54, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Sep 13, 2008, 8:25 PM CDT for 10 counties in Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 13, 2008, 8:25 PM CDT (01:25 UTC)
- Expired
- Sep 14, 2008, 2:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cass County, IL, Logan County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Sangamon County, IL, Scott County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 647 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1058 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 10.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KILX 140125
FFWILX
ILC017-107-113-125-129-137-167-171-179-203-140730-
/O.NEW.KILX.FF.W.0054.080914T0125Z-080914T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
825 PM CDT SAT SEP 13 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
NORTHWESTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
CASS COUNTY IN WEST CENTRAL ILLINOIS...
MENARD COUNTY IN CENTRAL ILLINOIS...
NORTHWESTERN LOGAN COUNTY IN CENTRAL ILLINOIS...
MASON COUNTY IN CENTRAL ILLINOIS...
SOUTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
WESTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
EASTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 230 AM CDT SUNDAY.
* AT 819 PM CDT...DOPPLER RADAR WAS SHOWING DEVELOPMENT OF
FLASH FLOOD PRODUCING THUNDERSTORMS OVER CENTRAL ILLINOIS.
THESE STORMS ARE EXPECTED TO CONTINUE TO MOVE OVER THE
WARNED AREA THROUGHOUT THE NIGHTIME HOURS.
THUNDERSTORMS WITH EXCESSIVE RAINFALL WILL CONTINUE THROUGH THE
NIGHTIME HOURS. ADDITIONAL RAINFALL AMOUNTS WILL LIKELY RANGE
FROM 2 TO 4 INCHES OVERNIGHT. THESE RAINFALL AMOUNTS WILL LIKELY
PRODUCE FLASH FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BEARDSTOWN...
BLOOMINGTON...EUREKA...HAVANA...JACKSONVILLE...LINCOLN...MASON
CITY...VIRGINIA...WINCHESTER...ALEXANDER...ALSEY AND ARENZVILLE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
REPORT FLASH FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE
NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER
SERVICE.
LAT...LON 3953 9007 3952 9058 3970 9065 3997 9052
4013 9035 4016 9020 4037 9003 4043 8992
4044 8967 4093 8907 4093 8893 4075 8893
4074 8858
$$
GOETSCH2 follow-up statements
000
WGUS73 KILX 140410
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1110 PM CDT SAT SEP 13 2008
ILC017-107-113-125-129-137-167-171-179-203-140730-
/O.CON.KILX.FF.W.0054.000000T0000Z-080914T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CASS-LOGAN-MASON-MCLEAN-MENARD-MORGAN-SANGAMON-SCOTT-TAZEWELL-
WOODFORD-
1110 PM CDT SAT SEP 13 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
EASTERN WOODFORD...WESTERN MCLEAN...SOUTHEASTERN TAZEWELL...MASON...
NORTHWESTERN LOGAN...MENARD...CASS...NORTHWESTERN SANGAMON...MORGAN
AND SCOTT COUNTIES...
AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF THUNDERSTORMS CONTAINING HEAVY RAIN...MOVING
OVER THE WARNED AREA. DOPPLER RADAR ESTIMATES INDICATE THAT SOME
OF THE STORMS MAY BE PRODUCING ONE HALF TO 1 INCH OF RAINFALL IN
AN HOUR.
LOCATIONS IN THE WARNING INCLUDE... TREMONT...TOWANDA...STANFORD...
SECOR...SAN JOSE...ROANOKE...NORMAL...MINONK...MINIER...MCLEAN...
MANITO...MACKINAW...LEXINGTON...HUDSON...HOPEDALE...HAVANA...
GRIDLEY...GREEN VALLEY...GOODFIELD...EUREKA...EMDEN...EL PASO...
DELAVAN...DEER CREEK...DANVERS...CARLOCK...BLOOMINGTON AND ARMINGTON
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE POSSIBLE IN
THE WARNED AREA OVERNIGHT.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT...WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA...MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS...OR WATERS OF UNKNOWN DEPTH...BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3953 9007 3952 9058 3970 9065 3997 9052
4013 9035 4016 9020 4037 9003 4043 8992
4044 8967 4093 8907 4093 8893 4075 8893
4074 8858
$$
GOETSCH000
WGUS73 KILX 140731
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
231 AM CDT SUN SEP 14 2008
ILC017-107-113-125-129-137-167-171-179-203-140740-
/O.EXP.KILX.FF.W.0054.000000T0000Z-080914T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CASS-LOGAN-MASON-MCLEAN-MENARD-MORGAN-SANGAMON-SCOTT-TAZEWELL-
WOODFORD-
231 AM CDT SUN SEP 14 2008
...THE FLASH FLOOD WARNING HAS EXPIRED FOR EASTERN WOODFORD...WESTERN
MCLEAN...SOUTHEASTERN TAZEWELL...MASON...NORTHWESTERN LOGAN...
MENARD...CASS...NORTHWESTERN SANGAMON...MORGAN AND SCOTT COUNTIES...
THE FLASH FLOODING THREAT HAS SUBSIDED...WITH STEADY AREAL FLOODING
THE PRIMARY HAZARD...SO THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE.
AN AREAL FLOOD WARNING REMAINS IN EFFECT FOR THIS AREA UNTIL 230 PM
TODAY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3953 9007 3952 9058 3970 9065 3997 9052
4013 9035 4016 9020 4037 9003 4043 8992
4044 8967 4093 8907 4093 8893 4075 8893
4074 8858
$$
SHIMONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 6:49 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Sep 13, 6:49 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 649 PM CDT SAT SEP 13 2008 .DISCUSSION... ISSUED 306 PM CDT SAT SEP 13 2008 SHORT TERM...TONIGHT THROUGH TUESDAY... A PERSISTENT BAND OF RAIN HAS BEEN ONGOING FROM QUINCY TO PEORIA TO CHICAGO FOR MUCH OF THE DAY...AND RAINFALL RATES WILL INCREASE AS A COLD FRONT APPROACHES FROM EASTERN IOWA. EXTREMELY HIGH PRECIPITABLE WATER VALUES /MORE THAN 2.5 INCHES/ WILL STREAM NORTHWARD WITH THE REMNANTS OF IKE...WITH EXCESSIVE RAINFALL A GOOD BET. AGREE WITH HPC QPF AMOUNTS OF 3-5 INCHES STORM TOTAL RAIN FROM PITTSFIELD TO PONTIAC. NHC TRACK GUIDANCE FOR IKE HAS IT INTO SOUTH-CENTRAL MISSOURI BY 12Z SUN AND CONTINUING RAPIDLY ACROSS SOUTH-CENTRAL ILLINOIS DURING THE DAY. IT LOOKS LIKE THE MAIN HEAVY RAIN EVENT WILL HOLD OFF FOR THE EASTERN/SOUTHEASTERN PORTIONS OF THE FORECAST AREA UNTIL THE ARRIVAL OF IKE AS THE AFOREMENTIONED COLD FRONT IS EXPECTED TO ONLY PROGRESS TO AROUND INTERSTATE 55 BY 12Z SUN. WILL THEREFORE DELAY THE START OF THE FLASH FLOOD WATCH FOR THOSE AREAS UNTIL 12Z SUN. IN ADDITIONAL TO THE RAIN SITUATION...IKE REMAINS A LARGE TROPICAL CYCLONE AND IT WILL TAKE LONGER THAN USUAL FOR ITS SURFACE WINDS TO SETTLE DOWN. WIND SPEEDS NEAR THE CENTER OF IKE MAY REACH WIND ADVISORY CRITERIA ON SUNDAY...BUT WILL LET THIS DECISION REST WITH THE EARLY MORNING FORECAST PACKAGE TO ASSESS HOW THE WINDS ARE OVER SOUTHERN MISSOURI. AS IKE CONTINUES TO ACCELERATE INTO INDIANA...RAIN WILL TAPER OFF BEGINING IN THE LATE AFTERNOON WEST AND FINISH BY SUNSET IN THE EAST. AFTER THAT...HIGH PRESSURE WILL TAKE HOLD AND BRING A PERIOD OF DRY WEATHER THROUGH THE END OF THE WEEK. LONG TERM...WEDNESDAY THROUGH SATURDAY... UPPER RIDGE OVER THE WESTERN STATES WILL PLACE THE MIDWEST IN DRY NORTHWESTERLY FLOW THROUGH FRIDAY. ON THURSDAY...THE GFS TRIES TO BRING A WEAK COLD FRONT SOUTHWARD INTO NORTHERN ILLINOIS AND STALLING IT OUT. THE ECMWF IS THE PREFERRED SOLUTION AS IT BRINGS AN UPPER TROUGH INTO THE WESTERN STATES THURSDAY THROUGH SATURDAY AND CORRESPONDINGLY PUTS MORE RIDGING OVER THE CENTRAL CONUS...THUS HOLDING THE FRONT FURTHER NORTH. NOT A GREAT DEAL OF CONFIDENCE YET IN THE EVOLUTION/SPEED OF THE WESTERN TROUGH TOWARD THE END OF THE PERIOD...BUT BOTTOM LINE FOR CENTRAL ILLINOIS WILL BE A CONTINUATION OF THE DRY WEATHER WITH SEASONABLE TEMPERATURES. && .AVIATION... ISSUED 648 PM CDT SAT SEP 13 2008 SATELLITE IMAGERY AND RADAR LOOPS SHOW BAND OF PCPN FROM WEST IL INTO NORTHEAST IL. BAND SHOULD CONTINUE TO SLOWLY ERODE EASTWARD AND BRING HEAVY RAIN AND LOWER CIGS/VIS INTO THE AREA OVERNIGHT. TAFS CONTINUE TO REFLECT TREND OF BRINGING IN LOWER CONDS OVERNIGHT. GOETSCH && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR ILZ046-055>057-062-063-066>068-071>073. FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR ILZ027>031-036>038- 040>045-047>054-061. &&
Hazardous weather outlook, Sep 13, 3:10 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 310 PM CDT SAT SEP 13 2008 ILZ027>031-036>038-040>045-047>054-061-141100- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL- MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-SANGAMON- SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-WOODFORD- 310 PM CDT SAT SEP 13 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A LOW PRESSURE SYSTEM WILL LIFT NORTHEAST THROUGH WISCONSIN TONIGHT...KEEPING THE CHANCE OF SHOWERS AND STORMS IN CENTRAL ILLINOIS THROUGH THE EVENING AS MOISTURE FROM HURRICANE IKE WILL FLOW INTO THE AREA. A COLD FRONT WILL MOVE SOUTHEAST INTO CENTRAL ILLINOIS IN THE OVERNIGHT HOURS AND SHOWERS WILL BECOME MORE NUMEROUS...WITH PERIODS OF HEAVY RAIN EXPECTED. RAINFALL RATES UP TO 2 INCHES PER HOUR WILL BE POSSIBLE. HEAVY RAIN AND FLASH FLOODING WILL BE THE PRIMARY HAZARD. ANY HEAVY RAINFALL MAY CAUSE FLASH FLOODING. NEVER DRIVE THROUGH A FLOODED ROADWAY. TURN AROUND AND FIND A BETTER ROUTE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE LOW PRESSURE CENTER FROM THE REMNANTS OF IKE WILL PASS FROM SOUTHWEST TO NORTHEAST ACROSS SOUTH CENTRAL ILLINOIS ON SUNDAY...MOVING NORTHEAST ALONG THE COLD FRONT. PERIODS OF HEAVY RAIN ARE EXPECTED ALONG AND NORTH OF THE TRACK OF THE LOW. WINDS WILL INCREASE DRAMATICALLY ON SUNDAY AS THE LOW APPROACHES FROM THE SOUTHWEST. RAINFALL RATES OF 2 INCHES PER HOUR WILL BE POSSIBLE...WITH FLASH FLOODING LIKELY WHERE THE RAINS ACCUMULATE QUICKLY. TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED...WITH LOCALIZED AREAS RECEIVING 6 INCHES OF RAIN. FLASH FLOODING WILL BE POSSIBLE THROUGH EARLY EVENING ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ046-055>057-062-063-066>068-071>073-141100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-RICHLAND-VERMILION- 310 PM CDT SAT SEP 13 2008 ...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A LOW PRESSURE SYSTEM WILL LIFT NORTHEAST THROUGH WISCONSIN TONIGHT...KEEPING THE CHANCE OF SHOWERS AND STORMS IN CENTRAL ILLINOIS THROUGH THE EVENING AS MOISTURE FROM HURRICANE IKE WILL FLOW INTO THE AREA. A COLD FRONT WILL MOVE SOUTHEAST INTO CENTRAL ILLINOIS IN THE OVERNIGHT HOURS AND SHOWERS WILL BECOME MORE NUMEROUS...WITH PERIODS OF HEAVY RAIN EXPECTED. RAINFALL RATES UP TO 2 INCHES PER HOUR WILL BE POSSIBLE. HEAVY RAIN AND FLASH FLOODING WILL BE THE PRIMARY HAZARD. ANY HEAVY RAINFALL MAY CAUSE FLASH FLOODING. NEVER DRIVE THROUGH A FLOODED ROADWAY. TURN AROUND AND FIND A BETTER ROUTE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE LOW PRESSURE CENTER FROM THE REMNANTS OF IKE WILL PASS FROM SOUTHWEST TO NORTHEAST ACROSS SOUTH CENTRAL ILLINOIS ON SUNDAY...MOVING NORTHEAST ALONG THE COLD FRONT. PERIODS OF HEAVY RAIN ARE EXPECTED ALONG AND NORTH OF THE TRACK OF THE LOW. WINDS WILL INCREASE DRAMATICALLY ON SUNDAY AS THE LOW APPROACHES FROM THE SOUTHWEST. RAINFALL RATES OF 2 INCHES PER HOUR WILL BE POSSIBLE...WITH FLASH FLOODING LIKELY WHERE THE RAINS ACCUMULATE QUICKLY. TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED...WITH LOCALIZED AREAS RECEIVING 6 INCHES OF RAIN. FLASH FLOODING WILL BE POSSIBLE THROUGH EARLY EVENING ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
In the hours before
Local storm report, Sep 13, 5:47 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
547 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM FLASH FLOOD 5 N SMITHFIELD 40.55N 90.29W
09/13/2008 FULTON IL EMERGENCY MNGR
WATER OVER COUNTY ROAD 2.
0526 PM FLASH FLOOD 2 N LITTLETON 40.26N 90.62W
09/13/2008 SCHUYLER IL LAW ENFORCEMENT
BLUE WING ROAD AND COUNTY LINE ROAD AT US-67 UNDER WATER
&&
GEELHARTLocal storm report, Sep 13, 5:56 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
556 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM FLASH FLOOD 2 S CANTON 40.53N 90.04W
09/13/2008 FULTON IL EMERGENCY MNGR
WATER OVER ROADS. ALSO FLOODING ON ROUTE 116 NEAR
FARMINGTON.
&&
GEELHARTLocal storm report, Sep 13, 6:53 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
653 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HEAVY RAIN ST. DAVID 40.49N 90.05W
09/13/2008 M3.09 INCH FULTON IL CO-OP OBSERVER
SINCE 7 AM. 2 INCHES FELL IN THE LAST HOUR.
0640 PM HEAVY RAIN 1 S MOSSVILLE 40.80N 89.57W
09/13/2008 M1.73 INCH PEORIA IL MESONET
SINCE 10 AM. SWOP REPORT
0640 PM HEAVY RAIN CANTON 40.56N 90.04W
09/13/2008 M2.05 INCH FULTON IL MESONET
SINCE 8 AM. SWOP REPORT
&&
GEELHARTLocal storm report, Sep 13, 7:02 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
702 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HEAVY RAIN GREATER PEORIA AIRPORT 40.67N 89.68W
09/13/2008 M2.37 INCH PEORIA IL ASOS
SINCE 1 AM. 1.52 INCHES IN THE LAST HOUR, 1.99 INCHES
SINCE 1 PM.
&&
GEELHARTLocal storm report, Sep 13, 8:16 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
816 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM FLOOD 2 NE CUBA 40.51N 90.17W
09/13/2008 FULTON IL EMERGENCY MNGR
WATER FLOWING OVER THE WEE-MA-TUK DAM HAS CAUSED FLOODING
OF RURAL AREAS DOWNSTREAM.
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 9:13 PM CDT | River Flood Warning | ILX | Fulton, Knox | 69 hr |
| Sep 13, 9:13 PM CDT | River Flood Warning | ILX | Fulton | 49 hr |
| Sep 13, 11:01 PM CDT | Flash Flood Warning | ILX | Cass, Fulton, Knox, Marshall, Mason, Peoria and 4 more | 6 hr |
| Sep 14, 2:29 AM CDT | Areal Flood Warning | ILX | Cass, Logan, McLean, Mason, Menard, Morgan and 4 more | 36 hr |
| Sep 14, 4:54 AM CDT | Areal Flood Warning | ILX | Fulton, Knox, Marshall, Peoria, Schuyler, Stark and 2 more | 24 hr |
| Sep 14, 7:05 AM CDT | River Flood Warning | ILX | Fulton, Mason | 28 days |
| Sep 14, 7:05 AM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 29 days |
| Sep 14, 7:33 AM CDT | Areal Flood Warning | ILX | Champaign, Christian, Coles, Cumberland, DeWitt, Douglas and 8 more | 22 hr |
| Sep 14, 9:24 AM CDT | River Flood Warning | ILX | Clay, Richland | 12 hr |
| Sep 14, 10:22 AM CDT | River Flood Warning | ILX | Mason, Menard | 24 hr |
| Sep 14, 10:22 AM CDT | River Flood Warning | ILX | Piatt | 6 days |
| Sep 14, 10:22 AM CDT | River Flood Warning | ILX | Sangamon | 6 days |
| Sep 14, 10:22 AM CDT | River Flood Warning | ILX | Menard | 9 days |
| Sep 14, 10:22 AM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 8 days |
| Sep 14, 10:22 AM CDT | River Flood Warning | ILX | Cass, Mason | 10 days |
| Sep 14, 11:37 AM CDT | High Wind Warning | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Jasper and 2 more | 83 min |
| Sep 14, 12:16 PM CDT | River Flood Warning | ILX | Marshall, Putnam | 17 days |
| Sep 14, 12:16 PM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 20 days |
| Sep 14, 12:26 PM CDT | River Flood Warning | ILX | McLean, Tazewell, Woodford | 3 days |
Nearby
Flash Flood Warnings in Illinois, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.